# SDR CALA2011013100052

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 61,299 hours, 16,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME AT STA 1681, S3R IS HEAVILY CORRODED AT TOP SECTION.  SEE WIP ENTRIES FOR WORK COMPLETED, REMOVED AND REPLACED FRAME SECTION P/N 146N8712-39 REF SRM 51-40-02 AND DWG 146N8713.
